Menu
  • Join
  • Login
  • Contact
 

Search abstracts


Erlotinib-induced skin disorders

  • At: 2010 FIP Congress in Lisbon (Portugal)
  • Type: Poster
  • By: LIN, Yu Wen (Cheng Hsin General Hospital (Taipei Taiwan), Taipei, China Taiwan)
  • Co-author(s): Chang, Hung-Chuan (Cheng Hsin General Hospital (Taipei Taiwan), TAIPEI, China Taiwan)
    Guo, Jian-Wen (Cheng Hsin General Hospital (Taipei Taiwan), TAIPEI, China Taiwan)
    Huang, Chien-Ming (Cheng Hsin General Hospital (Taipei Taiwan), TAIPEI, China Taiwan)
  • Abstract:

    Background:Targetedherapy using agents like small-molecule inhibitors and monoclonal antibodies can reduce the systemic side effect and increase the specificity to cancer cells. Skin rash has been documented as one of the most common adverse reactions in patients receiving erlotinib and other EGFR inhibitors.

    Objective: To evaluate the..

  • The access to the whole abstract and the presentation file is available to FIP members and to congress participants of that specific congress. Please login
Last update 4 October 2019

FIP Congresses